# SDR DALA2018080704911

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,008 hours, 37,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FIXED UPPER TE PANEL BULGED, SEALANT BLOWN OUT, AND STRESSED FASTENERS, AT REAR SPAR 26-31 INCHE OTBD OF FUSELAGE.  REPAIRED IAW PRI 570403-14AD, REV 0, 1, 2, 3, 4, AND ER/A 570403-14AD, REV ORIGINAL.
